# SDR DALA2023032902403

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 9,713 hours, 1,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 DOOR 2R DISARMING PIN VERY DIFFICULT TO SEAT PROPERLY. CORRECTIVE ACTION: LUBRICATED PIN. (9974587)
